• question-icon

    What causes dysuria while on Myrbetriq?

default
Posted on Wed, 20 Apr 2016 in General Health
Question: I have started taking myrbetriq. I have taken 3 -25mg . I am having trouble with starting to urinate. Blaster is full but it takes a few seconds to start . There is pain like slow starting with pain getting to start and then stream is slow.
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer:
Pain and slow urine stream related to Myrbetriq use....

Detailed Answer:
Hi,

I have gone through your medical history carefully and understood your concerns.

Myrbetriq is a prescription medication used to treat over-reactive bladder. One of its side effects include inability to empty your bladder, pain and slow urine stream.
In such cases, I highly recommend to get back to the doctor who prescribed Myrbetriq and report this side effect to take proper measures.

Meanwhile, I advise to take mephenamic acid for the pain until you see your doctor.

All the best!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6739 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Mirabegron

doctor1 MD

How long does it take for blood pressure to get back to normal after taking myrbetric for 3 months. My dr said get off because of my increased...

doctor1 MD

I have started taking Myrbetriq for 4 days. Missed bedtime pill on day 4. Woke up at 4 am, do I take it now and another about 10:00 pm when I go to...

doctor1 MD

My wife had an illiostomy over 6 years ago. As I have been almost always assisting in changing the pouch and wafer. Today she has experienced while...

Get personalised answers from verified doctor in minutes across 80+ specialties

164 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Albana Sejdini
  • Q - May have a mild attack of gout. Red and swollen. Uric acid was slightly...

  • Q - Over weight. Having lot of hair on face. What can be wrong?

  • Q - What are the chances of getting diabetes for a person having chronic...

  • Q - Child having hair loss, unable to gain weight and sweating. Had a blood...

  • Q - Took 5 mg of propranolol. Will there be any side effects?

  • Q - Itching sensation all over body. Noticed blood under tongue. Are they...

  • Q - Having mild to moderate pain after root canal treatment. Could this be...

  • Q - Have diarrhoea and diagnosed with Cryptosporidiosis. Anything serious?

  • Q - Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates...

  • Q - Taking nexium and having stomach upset. How long should I take nexium?

backtotop2